Research Paper | Mathematics | India | Volume 9 Issue 2, February 2020
In this article we discuss the Topological Modules. If Topological Modules is Hausdorff then its structure is usual one meaning by this that there exists an isomorphism of M onto R. If M is a module then M is algebraically isomorphic to R. Consider modules over the ring R of real or complex numbers which is given the usual Euclidean Topology defined by means of the vector spaces.
Keywords: Topological modules, Isomorphism, Euclidean Topology
Edition: Volume 9 Issue 2, February 2020
Pages: 230 - 232
How to Cite this Article?
Gayathri.G, Gayathri.V, "Topological Modules", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20204532, Volume 9 Issue 2, February 2020, 230 - 232
36 PDF Views | 34 PDF Downloads
Similar Articles with Keyword 'Isomorphism'
A Representation of all Tolerances on a Set by Certain Type of Covers
Pusuluri V. N. H. Ravi, Nistala V. E. S. Murthy
On Fuzzy Soft Ring and Its Properties
Dr. N. Sarala, B. Suganya
Zweier Infinite Matrices of Interval Numbers
A Mathematics Letter Lecture Note on Some Variety of Algebraic Γ-Structures